# SDR DXTA2010012503953

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 3,296 hours, 2,228 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"UNLOCK" INDICATION DURING GEAR RETRACT ACCOMPANIED BY LOUD GRINDING SOUND. ICAS REPORTED "WOW MISCOMPARE".  REPACKED NLG STRUT IAW MM 32-20-01.  SERVICED NLG STRUT IAW MM 32-20-00.  OPS CHECK GOOD.
